# SDR ASOA2015112814224

- Difficulty date: November 28, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK CORRODED AND OUT-OF-LIMITS AT FS 394 TO FS 409 + 112.  REMOVED SEAT RAIL AT FS 394 - FS 409+112 IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT RAIL AT FS 394-FS406+112 LBL9 IAW AMM 53-01-11-400-802.  FABRICATED SEAT RAIL IAW GREO 601R-53-00-485, REV A.
